RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 171–172 (Mi umn1432)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Geometric construction of Chebyshev sets in the spaces $\ell^\infty(n)$, $c_0$ and $c$

A. R. Alimov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1432

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 559–561

Bibliographic databases:

MSC: 41A65, 41A50
Presented: В. М. Тихомиров
Accepted: 23.03.2005

Citation: A. R. Alimov, “Geometric construction of Chebyshev sets in the spaces $\ell^\infty(n)$, $c_0$ and $c$”, Uspekhi Mat. Nauk, 60:3(363) (2005), 171–172; Russian Math. Surveys, 60:3 (2005), 559–561

Citation in format AMSBIB
\Bibitem{Ali05}
\by A.~R.~Alimov
\paper Geometric construction of Chebyshev sets in the spaces $\ell^\infty(n)$, $c_0$ and $c$
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1432}
\crossref{https://doi.org/10.4213/rm1432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167815}
\zmath{https://zbmath.org/?q=an:1104.41016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..559A}
\elib{http://elibrary.ru/item.asp?id=25787195}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 559--561
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500004}
\elib{http://elibrary.ru/item.asp?id=14649259}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844470072}


Linking options:
  • http://mi.mathnet.ru/eng/umn1432
  • https://doi.org/10.4213/rm1432
  • http://mi.mathnet.ru/eng/umn/v60/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “Preservation of approximative properties of subsets of Chebyshev sets and suns in $\ell^\infty (n)$”, Izv. Math., 70:5 (2006), 857–866  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. R. Alimov, “Monotone path-connectedness of Chebyshev sets in the space $C(Q)$”, Sb. Math., 197:9 (2006), 1259–1272  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    Full text:138
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020